# SDR CA020626002

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Doug B-26C
- Aircraft time: 5,064 hours
- Engine: Pwa R280079
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: A5838GR1
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) RT ENGINE BACKFIRING AND RUNNING ROUGH. ENGINE SHUTDOWN. AIRCRAFT RETURNED TO BASE. LT MAGNETO DISTRIBUTOR ROTOR REPLACED. RUN ON GROUND FOUND TO RUN SATISFACTORY.
